MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) study.It was reported that a vessel perforation occurred.In (b)(6) 2016, the patient was referred for cardiac catheterization.Subsequently, the index procedure was performed.Target lesion #1 was located in distal left circumflex (lcx) artery extending to second oblique marginal artery(om) wih 90% stenosis and was a 20mm long with a reference vessel diameter of 2.5mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.50 x 20 mm synergy ii drug-eluting stent (des).Following post dilatation, the residual stenosis was 0% with timi 3 flow.Target lesion #2 was located in proximal lcx extending to distal lcx with 80% stenosis and was 20 mm long with a reference vessel diameter of 2.75 mm.Target lesion #2 was treated with pre-dilatation and placement of a 2.75 x 20 mm synergy ii des with 0% residual stenosis and timi 3 flow.Target lesion #3 was located in mid right coronary artery (rca) with 90% stenosis and was 12 mm long with a reference vessel diameter of 2.25 mm.Target lesion #3 was treated with pre-dilatation and placement of a 2.25 x 12 mm synergy ii des with 0% residual stenosis and timi 3 flow.However, a perforation was noted post index procedure.The following day, the patient was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6117874
Report Number2134265-2016-10443
Device Sequence Number830488
Product Code NIQ
UDI-Device Identifier08714729840220
UDI-Public(01)08714729840220(17)20170425(10)19213890
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2017
Device Model NumberH7493926024270
Device Catalogue Number39260-2427
Device Lot Number19213890
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR